# SDR HYI2006F00001

- Difficulty date: December 2, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N2615G
- Make and model: Cessna 402C
- Aircraft serial: 402C0101
- Engine: Cont TSIO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 602EN556B
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR UNSAFE LIGHT REMAINED ON WITH GEAR HANDLE IN UP POSITION, MAINTENANCE ATTEMPTED TO REMOVE AND REPLACE THE LT HAND UP LOCK MICROSWITCH, 3 SWITCHES FAILED (BAD FROM STOCK) BEFORE INSTALLING A SERVICABLE UNIT, GEAR SWING CHECKS, OK.  AIRCRAFT RELEASED FOR SERVICE.  (K)
